# SDR DALA2019011700309

- Difficulty date: January 16, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 62,515 hours, 34,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND CEILING MOUNTED EMERGENCY LIGHTS INOP AFT OF L2 SERVICE DOOR. R&R POWER SUPPLY & BATTERY B5-237. OPS CHECK GOOD. OK FOR SERVICE. (LP 4679589)
